# SDR DALA2021110306778

- Difficulty date: October 30, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 72,578 hours, 30,864 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 IN FLIGHT @ FL360, FIRST OFFICERS FWD WINDSHIELD ARCHED THEN COMPLETELY CRACKED OUTER PANEL. CORRECTIVE ACTION: REMOVED AND REPLACED R1 HEAT CONTROL UNIT PER B757 AMM 30-41. REMOVED AND REPLACED R1 WINDSHIELD PER B757 AMM 56-11, REF LOG # 8190091 FOR 3RD TORQUE AND LOG #8190092. (8190090)
